Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 491, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 23, 2008, 12:37 AM CDT for Hickory County, Missouri. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2008, 12:37 AM CDT (05:37 UTC)
- Expired
- Jul 23, 2008, 1:17 AM CDT
- In force
- 40 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Hickory County, MO
The radar
The Springfield radar (KSGF), 79 km from the middle of the area, began a volume at 05:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 896 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 1414 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 230537
SVRSGF
MOC085-230630-
/O.NEW.KSGF.SV.W.0491.080723T0537Z-080723T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1237 AM CDT WED JUL 23 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HICKORY COUNTY IN CENTRAL MISSOURI...
* UNTIL 130 AM CDT.
* AT 1232 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR QUINCY...OR 8 MILES NORTHWEST OF
HERMITAGE...MOVING SOUTHEAST AT 25 MPH. THIS STORM IS CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WHEATLAND BY 1245 AM CDT.
HERMITAGE BY 1250 AM CDT.
THE TOWNS OF PRESTON...NEMO AND PITTSBURG ARE ALSO IN THE PATH OF
THIS SEVERE THUNDERSTORM.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3806 9307 3790 9308 3790 9319 3782 9319
3780 9320 3781 9354 3791 9353 3795 9352
3807 9351 3807 9333
TIME...MOT...LOC 0537Z 318DEG 22KT 3801 9339
$$
CRAMER3 follow-up statements
000
WWUS53 KSGF 230556
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1254 AM CDT WED JUL 23 2008
MOC085-230630-
/O.CON.KSGF.SV.W.0491.000000T0000Z-080723T0630Z/
HICKORY MO-
1254 AM CDT WED JUL 23 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR HICKORY COUNTY...
AT 1251 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SEVERE THUNDERSTORMS NEAR HERMITAGE AND WHEATLAND...MOVING
SOUTHEAST AT 25 MPH. THESE STORMS ARE CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THE SEVERE THUNDERSTORM WILL IMPACT CENTRAL AND EASTERN SECTIONS OF
HICKORY COUNTY...INCLUDING THE TOWNS OF
HERMITAGE...WHEATLAND...PRESTON...NEMO...AND POMME DE TERRE LAKE.
THESE STORMS ARE DANGEROUS...CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
LAT...LON 3806 9307 3792 9308 3790 9308 3790 9319
3782 9319 3780 9320 3781 9347 3805 9345
3806 9332
TIME...MOT...LOC 0554Z 318DEG 22KT 3795 9329
$$
CRAMER000
WWUS53 KSGF 230604
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
104 AM CDT WED JUL 23 2008
MOC085-230630-
/O.CON.KSGF.SV.W.0491.000000T0000Z-080723T0630Z/
HICKORY MO-
104 AM CDT WED JUL 23 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR HICKORY COUNTY...
AT 101 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR NEMO...OR NEAR HERMITAGE...MOVING SOUTHEAST
AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EASTERN HICKORY COUNTY.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3801 9308 3793 9307 3790 9308 3790 9319
3782 9319 3780 9320 3780 9336 3781 9338
3802 9330
TIME...MOT...LOC 0604Z 318DEG 22KT 3790 9324
$$
CRAMER000
WWUS53 KSGF 230617
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
117 AM CDT WED JUL 23 2008
MOC085-230627-
/O.CAN.KSGF.SV.W.0491.000000T0000Z-080723T0630Z/
HICKORY MO-
117 AM CDT WED JUL 23 2008
...THE SEVERE THUNDERSTORM WARNING FOR HICKORY COUNTY IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3801 9308 3793 9307 3790 9308 3790 9319
3782 9319 3780 9320 3780 9336 3781 9338
3802 9330
TIME...MOT...LOC 0617Z 318DEG 22KT 3784 9317
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 11:27 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jul 22, 11:27 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1127 PM CDT TUE JUL 22 2008 ...UPDATE TO AVIATION... .UPDATE... SCATTERED CONVECTION WILL CONTINUE TO BE POSSIBLE TONIGHT AS A MODEST LOW LEVEL S-SW FLOW CONTINUES TO PRODUCE SOME MODEST LIFT ALONG AN ELEVATED NW-SE FRONTAL BOUNDARY FROM NW MO INTO THE MO OZARKS. CAPES DEPICTED BY THE RUC STILL PRETTY STOUT OVER KS...WITH MLCAPES 2000+ J/KG. THIS WEAKENS INTO THE MO OZARKS... WITH MLCAPES OF 500-1500 J/KG...BUT MUCAPES STILL 1500-2000 J/KG. STILL HAVE ONE GOOD PERSISTENT UPDRAFT OVER EAST CENTRAL KS...AND A WEAKER CLUSTER OVER WEST CENTRAL MO. BELIEVE WE WILL SEE THIS ELEVATED CONVECTION CONTINUE FOR AWHILE INTO THE OVERNIGHT HOURS. MAY BE A SIMILAR STORY FOR THE COMING DAYS...WITH THE NW-SE BAROCLINIC ZONE STUCK OVER THE AREA. DSA && .AVIATION... FOR THE 0000 UTC KSGF/KJLN TAFS...ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE OVERNIGHT...MAINLY ALONG A WEAK ELEVATED FRONT FROM THE KC METRO AREA SOUTHEAST INTO THE MO OZARKS. WILL CONTINUE TO CARRY SOME MENTION OF SHOWERS/VICINITY SHOWERS FOR KSGF OVERNIGHT. ANY PRECIP SHOULD BE BRIEF. WILL KEEP TAFS VFR...BUT MAY SEE SOME AFTERNOON/EARLY EVENING THUNDERSTORMS ONCE AGAIN WED...BUT PROBABILITY IS TOO LOW TO CARRY A MENTION IN THE TAFS FOR NOW. WE MAY SEE SOME REDUCTION IN VISIBILITY IN LIGHT FOG/HAZE AGAIN TOWARD DAWN. DSA .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jul 22, 8:13 PM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 813 PM CDT TUE JUL 22 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-240115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 813 PM CDT TUE JUL 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT OVER THE MISSOURI OZARKS AND SOUTHEAST KANSAS. ISOLATED STRONGER STORMS WILL BE POSSIBLE WITH WIND GUSTS OF 30 MPH AND SMALL HAIL ALONG WITH BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE ON A DAILY BASIS THROUGH THE REMAINDER OF THE WEEK AND INTO THE WEEKEND AS SEVERAL UPPER DISTURBANCES PUSH THROUGH THE REGION AND INTERACT WITH AN UNSTABLE AIR MASS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Local storm report, Jul 22, 7:35 PM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
735 PM CDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM TSTM WND DMG HUMANSVILLE 37.79N 93.58W
07/22/2008 POLK MO BROADCAST MEDIA
ROOF OF BUSINESS DAMAGED.
0106 PM TORNADO 4 S GREENFIELD 37.36N 93.84W
07/22/2008 DADE MO PUBLIC
POSSIBLE TORNADO ON GROUND
0106 PM TSTM WND GST 4 N SPRINGFIELD 37.25N 93.27W
07/22/2008 M59.00 MPH GREENE MO PUBLIC
0120 PM TSTM WND DMG SPRINGFIELD 37.20N 93.29W
07/22/2008 GREENE MO PUBLIC
TREE DOWN NEAR INTERSECTION OF SCENIC AVENUE AND REPUBLIC
ROAD.
0127 PM HAIL 3 NE BATTLEFIELD 37.14N 93.33W
07/22/2008 E0.88 INCH GREENE MO TRAINED SPOTTER
0127 PM TSTM WND GST 3 NE BATTLEFIELD 37.14N 93.33W
07/22/2008 E60.00 MPH GREENE MO TRAINED SPOTTER
0128 PM HAIL 2 ENE BATTLEFIELD 37.12N 93.34W
07/22/2008 E0.75 INCH GREENE MO TRAINED SPOTTER
0130 PM TSTM WND DMG FORDLAND 37.16N 92.94W
07/22/2008 WEBSTER MO BROADCAST MEDIA
REPORTS OF LARGE TREES BLOWN DOWN IN FORDLAND WITH
SEVERAL TREES SNAPPED IN HALF ALONG WITH A LARGE WALNUT
TREE UPROOTED
0130 PM TSTM WND DMG SPRINGFIELD 37.20N 93.29W
07/22/2008 GREENE MO BROADCAST MEDIA
SEVERAL CAR WINDOWS BLOWN OUT
0200 PM TSTM WND DMG OZARK 37.02N 93.21W
07/22/2008 CHRISTIAN MO EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN IN THE CITY OF OZARK ALONG
WITH TRANSFORMER KNOCK OFF LINE
0200 PM TSTM WND DMG 1 SW OZARK 37.01N 93.22W
07/22/2008 CHRISTIAN MO BROADCAST MEDIA
SEVERAL SECURED PIECES OF PLYWOOD REMOVED FROM GARAGE
WHILE THE ROOF WAS UNDER CONSTRUCTION
0222 PM TSTM WND DMG 4 SE FORDLAND 37.12N 92.89W
07/22/2008 WEBSTER MO AMATEUR RADIO
5 INCH DIAMATER TREE LIMBS DOWNED ALONG WITH ROOF DAMAGE
TO HOUSE.
0235 PM HAIL GALENA 36.81N 93.47W
07/22/2008 E0.70 INCH STONE MO POST OFFICE
0300 PM TSTM WND DMG 5 N PROTEM 36.60N 92.86W
07/22/2008 TANEY MO AMATEUR RADIO
TREES BLOWN DOWN NORTH OF PROTEM
0350 PM TSTM WND DMG JOPLIN 37.08N 94.51W
07/22/2008 JASPER MO PUBLIC
SMALL TREE LIMBS FROM A SYCAMORE TREE WERE BLOWN DOWN.
APPROXIMATE DIAMETER OF THE LIMBS WERE 3 TO 4 INCHES.
ESTIMATED WIND SPEED OF 50 MPH
0356 PM HAIL 2 NW CRESTLINE 37.19N 94.73W
07/22/2008 M1.00 INCH CHEROKEE KS EMERGENCY MNGR
0416 PM HAIL 2 E GALENA 37.08N 94.60W
07/22/2008 M1.00 INCH JASPER MO TRAINED SPOTTER
&&
JLTLocal storm report, Jul 22, 8:42 PM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
842 PM CDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM FUNNEL CLOUD 4 S GREENFIELD 37.36N 93.84W
07/22/2008 DADE MO PUBLIC
REPORT FROM THE PUBLIC OF A POSSIBLE TORNADO. CALLS TO
DISPATCH AND COUNTY LAW ENFORCEMENT INDICATE NO DAMAGE.
&&
DSALocal storm report, Jul 22, 8:43 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
843 PM CDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TSTM WND DMG THEODOSIA 36.58N 92.68W
07/22/2008 OZARK MO LAW ENFORCEMENT
SEVERE THUNDERSTORM WIND GUSTS CAUSED SIGNFICANT DAMAGE
TO POWER POLES AND POWER LINES. SEVERAL TREES WERE BLOWN
DOWN...AND POWER HAS BEEN OUT THIS MORNING. WHITE RIVER
COOP IS CURRENTLY WORKING TO RESTORE POWER.
1145 AM TSTM WND DMG HUMANSVILLE 37.79N 93.58W
07/22/2008 POLK MO BROADCAST MEDIA
ROOF OF BUSINESS DAMAGED.
1224 PM HAIL BOLIVAR 37.61N 93.41W
07/22/2008 E0.25 INCH POLK MO PUBLIC
0106 PM FUNNEL CLOUD 4 S GREENFIELD 37.36N 93.84W
07/22/2008 DADE MO PUBLIC
REPORT FROM THE PUBLIC OF A POSSIBLE TORNADO. CALLS TO
DISPATCH AND COUNTY LAW ENFORCEMENT INDICATE NO DAMAGE.
0106 PM TSTM WND GST 4 N SPRINGFIELD 37.25N 93.27W
07/22/2008 M59.00 MPH GREENE MO PUBLIC
0120 PM TSTM WND DMG SPRINGFIELD 37.20N 93.29W
07/22/2008 GREENE MO PUBLIC
TREE DOWN NEAR INTERSECTION OF SCENIC AVENUE AND REPUBLIC
ROAD.
0127 PM HAIL 3 NE BATTLEFIELD 37.14N 93.33W
07/22/2008 E0.88 INCH GREENE MO TRAINED SPOTTER
0127 PM TSTM WND GST 3 NE BATTLEFIELD 37.14N 93.33W
07/22/2008 E60.00 MPH GREENE MO TRAINED SPOTTER
0128 PM HAIL 2 ENE BATTLEFIELD 37.12N 93.34W
07/22/2008 E0.75 INCH GREENE MO TRAINED SPOTTER
0130 PM TSTM WND DMG FORDLAND 37.16N 92.94W
07/22/2008 WEBSTER MO BROADCAST MEDIA
REPORTS OF LARGE TREES BLOWN DOWN IN FORDLAND WITH
SEVERAL TREES SNAPPED IN HALF ALONG WITH A LARGE WALNUT
TREE UPROOTED
0130 PM TSTM WND DMG SPRINGFIELD 37.20N 93.29W
07/22/2008 GREENE MO BROADCAST MEDIA
SEVERAL CAR WINDOWS BLOWN OUT
0200 PM TSTM WND DMG OZARK 37.02N 93.21W
07/22/2008 CHRISTIAN MO EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN IN THE CITY OF OZARK ALONG
WITH TRANSFORMER KNOCK OFF LINE
0200 PM TSTM WND DMG 1 SW OZARK 37.01N 93.22W
07/22/2008 CHRISTIAN MO BROADCAST MEDIA
SEVERAL SECURED PIECES OF PLYWOOD REMOVED FROM GARAGE
WHILE THE ROOF WAS UNDER CONSTRUCTION
0222 PM TSTM WND DMG 4 SE FORDLAND 37.12N 92.89W
07/22/2008 WEBSTER MO AMATEUR RADIO
5 INCH DIAMATER TREE LIMBS DOWNED ALONG WITH ROOF DAMAGE
TO HOUSE.
0235 PM HAIL GALENA 36.81N 93.47W
07/22/2008 E0.70 INCH STONE MO POST OFFICE
0300 PM TSTM WND DMG 5 N PROTEM 36.60N 92.86W
07/22/2008 TANEY MO AMATEUR RADIO
TREES BLOWN DOWN NORTH OF PROTEM
0350 PM TSTM WND DMG JOPLIN 37.08N 94.51W
07/22/2008 JASPER MO PUBLIC
SMALL TREE LIMBS FROM A SYCAMORE TREE WERE BLOWN DOWN.
APPROXIMATE DIAMETER OF THE LIMBS WERE 3 TO 4 INCHES.
ESTIMATED WIND SPEED OF 50 MPH
0356 PM HAIL 2 NW CRESTLINE 37.19N 94.73W
07/22/2008 M1.00 INCH CHEROKEE KS EMERGENCY MNGR
0416 PM HAIL 2 E GALENA 37.08N 94.60W
07/22/2008 M1.00 INCH JASPER MO TRAINED SPOTTER
&&
DSASpecial weather statement, Jul 22, 11:34 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1134 PM CDT TUE JUL 22 2008 MOZ067-230515- ST. CLAIR MO- 1134 PM CDT TUE JUL 22 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN ST. CLAIR COUNTY UNTIL 1215 AM CDT... AT 1129 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DEEPWATER...OR 10 MILES SOUTH OF CLINTON...MOVING SOUTHEAST AT 24 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM AND WIND GUSTS OF 30 TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. DSA
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 1:57 AM CDT | Severe Thunderstorm Warning | SGF | Polk | 63 min |
| Jul 23, 7:16 AM CDT | Severe Thunderstorm Warning | SGF | Greene | 59 min |
| Jul 23, 7:24 AM CDT | Severe Thunderstorm Warning | SGF | Christian | 53 min |
| Jul 23, 7:49 AM CDT | Areal Flood Advisory | SGF | Christian, Greene | 6 hr |
| Jul 23, 5:52 PM CDT | Areal Flood Advisory | SGF | Barry | 3 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.